| Model Number |
IPN917286 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that: "cma educator and tm were running an iabp education session in icu on (b)(6) 2022 at (b)(6).During the session we noted that the condensate bottle at the back of the pump had a discoloured liquid in it.Notified staff from (b)(6)- asked to get a urine dipstick to check if it is blood.Upon dipstick test noted to be positive for blood.Staff unsure when the pump was last on a patient and nature of the incident".Additional information has been requested to the customer.No additional details have been provided.
Event or Problem Description
It was reported that:"cma educator and tm were running an iabp education session in icu on 13/5/22 at rmh.During the session we noted that the condensate bottle at the back of the pump had a discoloured liquid in it.Notified staff from rmh - asked to get a urine dipstick to check if it is blood.Upon dipstick test noted to be positive for blood.Staff unsure when the pump was last on a patient and nature of the incident".Additional information has been requested to the customer.No additional details have been provided.
Additional Manufacturer Narrative
(b)(4).The reported complaint of blood in the condensation bottle is not able to be confirmed.No iab rupture was reported to teleflex from the customer.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.